Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://elib.umsa.edu.ua/jspui/handle/umsa/6803
Назва: Acute intake of a large dose of cardiac glycosides by a young male
Автори: Savchenko, L.
Mormol, I.
Husar, P.
Reva, M.
Borzykh, O. A.
Kaidashev, I.
Ключові слова: гостра глікозидна інтоксикація
ускладнення
аритмія
Дата публікації: 2016
Видавець: Вищий державний навчальний заклад України «Українська медична стоматологічна академія»
Бібліографічний опис: Acute intake of a large dose of cardiac glycosides by a young male / L. Savchenko, I. Mormol, P. Husar [et al] // Проблеми екології та медицини. – 2016. – Т.20, № 3-4. – С. 16–19.
Короткий огляд (реферат): One of the most toxic drugs is a group of cardiac glycosides. Having a very narrow spectrum of therapeutic action, cardiac glycosides are able to cause serious intoxication with complications including arrhythmias and conduction disorder, which often lead to death. Considering the mortality rates in cases of medication poisoning, it is important to pay special attention and care to prevent, diagnose and treat such medical conditions. The 28-year-old male presents with intoxication and arrhythmia after he unintentionally took a wrong medication. A timely appeal for medical help and appropriate treatment helped to avoid serious consequences of glycoside intoxication.
URI (Уніфікований ідентифікатор ресурсу): http://elib.umsa.edu.ua/jspui/handle/umsa/6803
Розташовується у зібраннях:Наукові праці

Файли цього матеріалу:
Файл Опис РозмірФормат 
Acute_intake_of_a_large.pdf920,07 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.